Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1998, Volume 64, Issue 4, Pages 637–640 (Mi mz1439)  

This article is cited in 14 scientific papers (total in 14 papers)

Brief Communications

On a certain norm and related applications

B. S. Kashin, V. N. Temlyakov

Steklov Mathematical Institute, Russian Academy of Sciences

DOI: https://doi.org/10.4213/mzm1439

Full text: PDF file (156 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1998, 64:4, 551–554

Bibliographic databases:

Received: 22.06.1998

Citation: B. S. Kashin, V. N. Temlyakov, “On a certain norm and related applications”, Mat. Zametki, 64:4 (1998), 637–640; Math. Notes, 64:4 (1998), 551–554

Citation in format AMSBIB
\Bibitem{KasTem98}
\by B.~S.~Kashin, V.~N.~Temlyakov
\paper On a certain norm and related applications
\jour Mat. Zametki
\yr 1998
\vol 64
\issue 4
\pages 637--640
\mathnet{http://mi.mathnet.ru/mz1439}
\crossref{https://doi.org/10.4213/mzm1439}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1687184}
\zmath{https://zbmath.org/?q=an:0955.42002}
\transl
\jour Math. Notes
\yr 1998
\vol 64
\issue 4
\pages 551--554
\crossref{https://doi.org/10.1007/BF02314638}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000079258700037}


Linking options:
  • http://mi.mathnet.ru/eng/mz1439
  • https://doi.org/10.4213/mzm1439
  • http://mi.mathnet.ru/eng/mz/v64/i4/p637

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. È. S. Belinskii, “Interpolation and integral norms of hyperbolic polynomials”, Math. Notes, 66:1 (1999), 16–23  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. B. S. Kashin, V. N. Temlyakov, “On a Norm and Approximate Characteristics of Classes of Multivariable Functions”, Journal of Mathematical Sciences, 155:1 (2008), 57–80  mathnet  crossref  mathscinet  zmath  elib
    3. A. O. Radomskii, “On the Possibility of Strengthening Sidon-Type Inequalities”, Math. Notes, 94:5 (2013), 829–833  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    4. P. G. Grigor'ev, A. O. Radomskii, “Some Trigonometric Polynomials with Extremally Small Uniform Norm”, Math. Notes, 98:2 (2015), 230–236  mathnet  crossref  crossref  mathscinet  isi  elib
    5. A. O. Radomskii, “On nonequivalence of the $\mathrm{C}$- and $\mathrm{QC}$-norms in the space of trigonometric polynomials”, Sb. Math., 207:12 (2016), 1729–1742  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    6. A. O. Radomskii, “On a Sidon-type Inequality for Discrete Orthonormal Systems”, Math. Notes, 101:4 (2017), 693–698  mathnet  crossref  crossref  mathscinet  isi  elib
    7. A. O. Radomskii, “On the Sidon inequality for trigonometric polynomials”, St. Petersburg Math. J., 29:4 (2018), 643–656  mathnet  crossref  mathscinet  isi  elib
    8. Temlyakov V.N., “The Marcinkiewicz-Type Discretization Theorems For the Hyperbolic Cross Polynomials”, Jaen J. Approx., 9:1 (2017), 37–63  mathscinet  isi
    9. Temlyakov V.N., “Universal Discretization”, J. Complex., 47 (2018), 97–109  crossref  mathscinet  zmath  isi  scopus  scopus
    10. Temlyakov V.N., “The Marcinkiewicz-Type Discretization Theorems”, Constr. Approx., 48:2 (2018), 337–369  crossref  mathscinet  isi  scopus
    11. A. O. Radomskii, “Some properties of the space of quasi-continuous functions”, Russian Math. Surveys, 73:6 (2018), 1119–1121  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    12. F. Dai, A. Prymak, V. N. Temlyakov, S. Yu. Tikhonov, “Integral norm discretization and related problems”, Russian Math. Surveys, 74:4 (2019), 579–630  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    13. A. O. Radomskii, “Some trigonometric polynomials with extremely small uniform norm and their applications”, Izv. Math., 84:2 (2020), 361–391  mathnet  crossref  crossref  mathscinet  isi  elib
    14. V. N. Temlyakov, “Sampling Discretization of Integral Norms of the Hyperbolic Cross Polynomials”, Proc. Steklov Inst. Math., 312 (2021), 270–281  mathnet  crossref  crossref  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:517
    Full text:203
    References:45
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021